Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: Albert W. Marshall and Ingram Olkin
Title: Inequalities: Theory of majorization and its applications
Additional book information Mathematics in Science and Engineering, Vol. 143, Academic Press, New York, 1979, xx + 569 pp., $49.50.

Author: Y. L. Tong
Title: Probability inequalities in multivariate distributions
Additional book information Probability and Mathematical Statistics, A Series of Monographs and Textbooks, Academic Press, New York, 1980, xiii + 239 pp., $ 29.50.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: J. H. B. Kemperman
Journal: Bull. Amer. Math. Soc. 5 (1981), 319-324
DOI: http://dx.doi.org/10.1090/S0273-0979-1981-14945-4
PII: S 0273-0979(1981)14945-4